# SDR C2XA11CL147

- Difficulty date: June 20, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N18114
- Make and model: Emb EMB-145XR
- Aircraft serial: 145664
- Aircraft time: 24,436 hours, 13,113 cycles
- System (JASC): 2612 · Fire Detection
- Part: Dau
- Part number: 7013348948
- Part serial: 08066796
- Condition: Intermittent
- Location: Fire Detection
- Part time: 214 hours, 125 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

THE CREW REPORTED A ENGINE NR 1 FIRE DETECT FAIL ON TAKEOFF.  MAINTENANCE INSPECTED AND PERFORMED STEPS OF FIM 26-11-00-810-803A INCLUDING ALL ELECTRICAL STEPS LISTED.  NO FAULTS FOUND.  REPLACED THE NR 1 DATA ACQUISITION UNIT.  OPERATIONAL CHECKS WERE GOOD.
